# SDR AALA202407303283

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 22,544 hours, 8,979 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Jammed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR IS JAMMED IN THE CLOSED POSITION AND WILL NOT OPEN OR SHUT. MAINTENANCE REPLACED THE 2L LAVATORY DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-43-25.
